Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the isomorphism problem for Burnside rings

Authors: Rolf Brandl and Thomas Huckle
Journal: Proc. Amer. Math. Soc. 123 (1995), 3623-3626
MSC: Primary 19A22; Secondary 20D15
MathSciNet review: 1285975
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nonisomorphic 3-groups of distinct nilpotency class are constructed with isomorphic Burnside rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 19A22, 20D15

Retrieve articles in all journals with MSC: 19A22, 20D15

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society